Second Opinion?
1 Replies
smod - June 20

Hi Dr Jacobs,

I would like to hear your insights on this. I'm so confused and don't know what to do anymore. I had U/S and Labs on Day 2: E2=99; FSH= 5.1, LH= 2.3, and P4= 1.0. Then had another u/s and labs on day 10 due to Estradiol Valerate procedure prior to DE FET. It turned out that everything looked good according to my lining which was increased from 4 to 8mm (on Day 10) and my right ovary stayed small. But my left ovary (that its tube was tied due to scarring) was enlarged and Progesterone was secreting which shouldn't have been because it can cause a confusion towards the lining. I'm trying hard to understand what they were trying to tell me. So they cancelled the whole procedure. Now they wanted me to take a break from all of it for the remainder of the summer. Then try again with the last 2 DE that are stored in cryoperservation. I'll be 40 in August. It will be RE's last straw to work with me after I had poor response to Lupron prior to 2nd IVF then switched to Synarel but had failed implanation w/ 3 DE. Then tried again with Synarel for 3rd IVF which didn't do well. In addition, my cycle is irregular from time to time. I also have hypothyroid which I'm taking 50 mg Levoxyl.

Do you think it's worth for me to seek a 2nd opinion? My question is... will my body cooperate with fertility medications? Should I wait till after the summer with my RE and if nothing works, then seek a 2nd opinion? Or seek one now and see what he has to say? I'm afraid to waste my time if I don't do anything about it.

Thank you.

 

B. Jacobs, M. D. - June 20

If any patient is not comfortable with her physician, or does not understand the protocol, it is usually a good idea to see someone for a second opinion.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question